# SDR IPXA2024103013519

- Difficulty date: October 24, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Fan Cowl
- Part number: 2024T3063
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT STR-460 ENGINE #2, FAN CORE RH-REAR SIDE W/CRACK NEXT TO P2/T2 ELBOW LINE COUPLING (3' POSITION); DOT 117-025, JR-117. INSTELLED NEW WEB IAW A300 PRATT & WHITNEY 54-10-00. PN: CR3553-6-5, BN: 0004267593, PN: CR3522-6-5, BN: 0004292846. INSTALLED COVER AND LINE IAW A300 AMM 73-24-06/401. T96575. REVIEWED
